# SDR IPXA2019052742529

- Difficulty date: May 8, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A52370600000
- Part serial: UH1623
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C FWD CARGO COMPARTMENT DOOR FRAME FORK AT FR23A HOLE 1, HAS A CRACK INDICATION AT THE 6 O'CLOCK POSITION WITH A DEPTH OF 0.120 - 0.122 FROM OUTER SURFACE. REPAIRED IAW REO-G22024 REV.IR DATED 22-MAY-19.
